MAUDE Adverse Event Report: ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Model Number MONACO
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that on opening certain monaco files already calculated they experienced a loss of the calculation.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The investigation determined this was a no risk issue.The root cause of the issue has not yet been determined, however it is possible to get into a state where the study set modification date is more recent than the plan modification date.In this case, the dose is removed and the user is forced to recreate and recalculate a plan that has already been approved.Recreating and recalculating a plan would not cause patient harm.No patients were mistreated.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC
1450 beale street
suite 205
st. charles, mo
MDR Report Key9853611
Report Number1937649-2020-00002
Device Sequence Number3307303
Product Code MUJ
UDI-Device Identifier00858164002169
UDI-Public00858164002169
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMONACO
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1